JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Dongmei Xin    
    Email: xdm77108@gdei.edu.cn  

Department of Mathematics
Guangdong Education College
Guangzhou, Guangdong 510303

    Research Areas :  
Other :  
    Articles: Best Generalization of Hardy-Hilbert's Inequality With Multi-Parameters   Volume 7, Issue 4
    On a New Strengthened Version of a Hardy-Hilbert Type Inequality and Applications   Volume 7, Issue 5

      search [advanced search] copyright 2003 terms and conditions login